MathSciNet Relay Station
MathSciNet bibliographic data
MR2166660 58J52 (46L08 55N91)
Braverman, Maxim; Carey, Alan; Farber, Michael; Mathai, Varghese $L^2$ torsion without the determinant class condition and extended $L^2$ cohomology. Commun. Contemp. Math. 7 (2005), no. 4, 421–462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement